# SDR DALA2024022602608

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 3,846 hours, 1,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 UPPER AFT SURFACE HAS EVIDENCE OF CORROSION AND NO PREVIOUS REWORK, REF 5742-01028-02A.  REPAIRED LH SLAT TRACK NBR 4 UPPER AFT SURFACE IAW ER/A 615991- 14AD REV ORIGINAL AND PRI 615991-14AD REV 0 MATCHED. ASSOCIATED ER/A 14-615991 ADDED FOR AC 8315. (LP# 021961)
